# SDR FDEA201609213328

- Difficulty date: September 21, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 51,007 hours, 22,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B373400000
- Part serial: C6049
- Condition: Delaminated
- Location: Main Cabin
- Part time: 51,007 hours, 22,266 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242LK LOCATED IN THE MAIN CABIN IS DELAMINATED.  REMOVED DELAMINATION  AND APPLIED REPAIR PATCHS IAW SRM 53-10-20 PARA 9B, FIGURE 202.
